# SDR ASAA2019092330788

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 15,507 hours, 5,054 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/OS MCDU LINE SELECT BUTTON 2L WORKS INTERMITTENTLY IT OFTEN TAKES 3 PUSHES TO WORK. GROUNDED - YES. RESET POWER PER AMM 20-60-99 OK FOR SERVICE.
